Babych, N. and Zimmer, J., 2009. Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quarterly of Applied Mathematics, 67 (2), pp. 311-326.
This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author
|Item Type ||Articles|
|Creators||Babych, N.and Zimmer, J.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||See also: Bath Institute For Complex Systems Preprint 13/07 (2007) http://www.bath.ac.uk/math-sci/bics/preprints/BICS07_13.pdf|
Actions (login required)